# SDR IPXA09M55935

- Difficulty date: May 1, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIRED SURVEY SEQ NR W3-07, LT INBD FLAP UPPER SKIN EXISTING REPAIR BETWEEN XIFH213.050-219 NOT PER SRM, NOT ON MRCSSR.  REMOVED EXISTING REPAIR, FABRICATED REPAIR DOUBLER AND INSTALLED REF MD11 SRM VOL 1 57-10-00 FIG 38.
